Alert archive / Maryland / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

June 5, 2016Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 5, 2016, 7:51 PM EDT for Queen Anne's County, Maryland. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2016, 7:51 PM EDT (23:51 UTC)
Expired
Jun 5, 2016, 8:30 PM EDT
In force
39 min
Issued by
NWS Philadelphia/Mount Holly

County Queen Anne's County, MD

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

501 
WWUS81 KPHI 052351
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT SUN JUN 5 2016
 
MDZ012-015-019-020-060030-
CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
751 PM EDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KENT...NORTHWESTERN
TALBOT...SOUTHWESTERN QUEEN ANNE'S AND NORTHWESTERN CAROLINE
COUNTIES...

AT 750 PM EDT...A STRONG THUNDERSTORM WAS OVER SEVERN RIVER...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...CENTREVILLE...ROMANCOKE...QUEEN ANNE...OLD TOWN...STARR...
STEVENSVILLE...WYE MILLS...CHESTER...CARVILLE...OVERTON...LANGFORD...
GRASONVILLE...QUEENSTOWN...STEVENSVILLE SOUTH AND DOMINION.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3896 7636 3904 7631 3898 7628 3900 7617
      3903 7624 3913 7625 3921 7612 3893 7591
      3886 7626 3888 7620 3897 7625 3891 7624
      3889 7629 3896 7631 3892 7634 3883 7625
      3881 7631 3885 7638
TIME...MOT...LOC 2350Z 237DEG 34KT 3895 7645 
$$

LF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 5, 6:32 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 5, 6:32 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
632 PM EDT SUN JUN 5 2016

.SYNOPSIS...
A weak cold front will move east through our region this evening. A
strong cold front will slide southeast through the mid Atlantic
states late Tuesday. High pressure will then build southeastward
toward the Mid Atlantic region through the remainder of the work
week before a strong warm front approaches from the southwest this
coming weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
severe thunderstorm watch 236 has been cancelled for the western
and northern portions of our cwa as the front as now moved into
central new jersey. we expect the rest of the land-based part of
the watch to be cancelled by 900 pm as the front continues to move
east and south. numerous wind gusts over 50 mph were reported to
this office, with one 74 mph report from blackwood in Camden
County NJ.

light rain showers behind the main front will end from west to
east this evening, perhaps lingering along the coast til around
midnight. then improving conditions are expected during the
overnight hours with seasonable temperatures for this time of
year.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
Generally nice weather expected even as a mid level/surface low
spins over eastern canada. the flow around this mid-level over our
area will generally be from west/southwest, so temperatures on
monday are still expected to be above normal. high temperatures
are expected in the low to mid 80s, except in the upper 70s in the
far north.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
500 MB: a -3 to -4 SD cold trough over the Great Lakes Monday night
and Tuesday moves to Nova Scotia Thursday, leaving behind a weak
trough south of Nova Scotia while ridging occurs in the Great Lakes
next weekend.

Temperatures...the first 4 days of June, has averaged 4 to almost
8 degrees above normal with the exception of ACY and GED only 2 to
3F above normal. The last calendar day of below normal temperatures
was May 22nd for RDG, ABE, TTN (13 consecutive above normal through
yesterday) and the 23rd for PHL and ILG (12 consecutive above normal
through yesterday). The current stretch of above normal daily
average temperatures should last through Tuesday the 7th (adding 3
more days to the locations listed in the previous paragraph.

Calendar day averages tumble to around 5 degrees below normal
Wednesday and possibly 10 degrees below normal Thursday before a
warming trend probably begins Friday.  Next weekends forecast
shows differences between the GFS and ECMWF regarding the nearby
proximity of a strong warm front that results in lower than
average forecast confidence as also shown in the 00z/5 and 12z/5 GFS
temperature confidence imagery for PHL as posted at
http:/moe.met.fsu.edu/confidence/PHL.html

Forecast basis: Unless otherwise noted, a 50 50 blend of the 12z/5
GFS/NAM MOS guidance Monday night through Tuesday night, thereafter
the 12z/5 GFS MEX MOS for Wednesday and WPC Guidance Wednesday night-
Sunday, though increased POPS Saturday by blending in the 12z/5 GFS
MEXMOS.

The dailies...

Monday night...Partly cloudy. slight chc of a shower in waa but
for now a rainfree forecast.  Still above normal low temps.
Average confidence.

Tuesday...A partly to mostly sunny warm start. A stronger cold front
associated with a short wave (12hr 70m 500mb ht falls and large
mid lvl lapse rates), should produce scattered gusty afternoon
showers and isolated thunderstorms 35-40 mph). Above normal temps
(near 85F I-95 corridor 13C 850mb) in the gradient gusty southwest
wind to 20 mph. Above average confidence, except average
confidence on extent of showers.

Tuesday night...any evening showers and thunderstorms quickly end.
Becoming mostly clear. near normal early Wednesday morning lows.

Wednesday...A deeper and more intense upper level shore wave trough
as depicted by a modeled 120m 12 hr HFC will dig SE over the region
on Wednesday. Large mid lvl lapse rates. Though there isn't a
very well defined surface boundary, would not be surprise if
convection is more widespread on Wednesday than on Tuesday.
Significantly cooler and breezy with west to northwest wind gusts
25 to 30 mph (not shower related). 2m temps are fcst about 12F
lower than Tuesday and the 850 mb layer cools from around 13C
midday Tuesday to 5C midday Wednesday. So, finally a below normal
day to end the more than two weeks of daily above normal
temperatures. Note: temps will wet bulb well below the max temp in
any showers...so consider this potentially very cool at times.

Wednesday night...becoming clear and chilly.

Thursday...Mostly sunny and breezy in the wake of the short wave
departure and warming mid levels. Max temps possibly 10 degrees
below normal.  Chilly again Thursday night with temps well below
normal.

Friday through Sunday...Through much of this three day period our
region will be on the outer periphery of a long wave ridge over the
central U.S.. Could see chances of rain as short wave troughs
embedded in the upper level northwesterly flow dig SE over the
region, but with this pattern it is notoriously difficult to time
out these features this far in advance.

Another feature of note is the development of a strong surface warm
front that could temporarily lift northeast through our forecast
area Saturday, possibly bringing a day of 85 to 90F warmth to a
portion of our area and the potential for strong thunderstorms,
all contingent on the position of the warm front. We do know that
our highly relied upon GFS and ECMWF models have been forecasting
this potentially high MLCAPE-unstable TT (low-mid 50s) strong
northwest flow pattern for a couple of days, but with no model
continuity on the position of the warm front (model latitude
oscillations). Today at least there is some agreement for a potential
warm push Saturday. Fairly large mid lvl lapse rates are showing
up in the warm sector.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

VFR conditions have already returned to RDG, and ABE won't be far
behind. IFR conditions at other airports will gradually improve
later this evening once the precipitation moves east. then VFR
conditions are expected through the day on Monday.

Outlook...

Monday night...VFR.

Tuesday through Wednesday...mostly VFR though there is a small
chance of brief MVFR conditions with showers and thunderstorms on
both Tuesday and Wednesday afternoons. Southwest wind Tuesday afternoon
gusty to 20 kt and then west to northwest Wednesday gusty to 25 or
30 kt. Stronger gusts possible both days in any afternoon shower
or thunderstorm.

Thursday...VFR with northwest winds gusty 20 to 25 kt.

Friday...VFR.  West wind gust 15 kt.

&&

.MARINE...
A SCA remains in effect for both the ocean waters and Delaware Bay
until early Monday. S to sw wind will increase ahead of a cfp and
seas will rise to the 3 to 5 ft range late tonight before
decreasing a bit by Mon mrng.

Outlook...

Monday night through Tuesday night...winds and seas should stay
below SCA criteria.

Wednesday through Thursday...northwesterly winds will increase
behind a cold front Tuesday night, and gusts above 25 kt could
develop early Wednesday morning. Seas will subsequently increase on
the coastal waters to near 5 ft. Elevated winds and seas could
continue through the day Thursday.

Friday...no marine headlines anticipated in a westerly wind with
gusts under 20 kt.

&&

.TIDES/COASTAL FLOODING...
We expect one more round of high tides near, but falling short, of
minor flooding thresholds with the high tide cycle this evening.
By late tonight, flow should begin to shift more offshore...reducing
the risk of coastal flooding for the remaining high tide cycles.

&&

.CLIMATE...
Unlikely new record but just in case one of these 8 stations exceeds
as a broken line of torrential showers and sct strong to svr tstms
moves through, we've posted the daily record rainfalls.

Record daily rainfall for the climate day Sunday June 5  (1A-1A EDT)
    RER   YEAR Period of record (POR)

PHL 2.31 -1920 1872
ILG 2.36 -1975 1894
ABE 1.70 -1975 1922
TTN 3.10 -1992 1865
RDG 1.34 -2004 1869
ACY 2.75 -1992 1874
GED 2.00 -1979 1948
MPO 2.10 -1922 1901

&&

.EQUIPMENT...
The DOX 88D will likely be out of service until at least Monday
June 6. Alternate nearby radars that cover portions of Delmarva
include DIX, LWX, AKQ as well as terminal doppler radars TBWI,
TADW, and TPHL.

KMPO rainfall will be estimated today from tobyhanna and other
surrounding mesonet data as appropriate from the dual pol data.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 5 AM EDT Monday for ANZ430-431-
     450>455.

&&

Synopsis...Drag
Near Term...Miketta
Short Term...Miketta
Long Term...Drag
Aviation...Drag/Miketta
Marine...Drag/Miketta
Tides/Coastal Flooding...
Climate...
Equipment...
Hazardous weather outlook, Jun 5, 7:11 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EDT SUN JUN 5 2016

DEZ001-MDZ008-NJZ001-007-PAZ054-055-060>062-070-101-102-062315-
NEW CASTLE-CECIL-SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER-
711 PM EDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...NORTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ008>010-012>027-PAZ071-103>106-
062315-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-PHILADELPHIA-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
711 PM EDT SUN JUN 5 2016

...SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-062315-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
711 PM EDT SUN JUN 5 2016

...SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 5, 7:15 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
715 PM EDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     PERRYVILLE              39.57N  76.07W
06/05/2016                   CECIL              MD   SOCIAL MEDIA

            TREES DOWN. POLES ON FIRE. ALSO NEAR CONOWINGO TREES
            DOWN.

0511 PM     TSTM WND DMG     OXFORD                  39.79N  75.98W
06/05/2016                   CHESTER            PA   SOCIAL MEDIA

            TREES DOWN... ROADS CLOSED NEAR LINCOLN UNIV. DIX 88D
            TIME EST.

0520 PM     TSTM WND DMG     ELKTON                  39.60N  75.82W
06/05/2016                   CECIL              MD   TRAINED SPOTTER

            TREE DOWN BLOCKING WEST BOUND US40.

0521 PM     TSTM WND GST     ELKTON                  39.60N  75.82W
06/05/2016  M52 MPH          CECIL              MD   MESONET

0525 PM     TSTM WND GST     WHITE CLAY CREEK        39.73N  75.73W
06/05/2016  M48 MPH          NEW CASTLE         DE   MESONET

0530 PM     TSTM WND GST     WILMINGTON              39.73N  75.53W
06/05/2016  M46 MPH          NEW CASTLE         DE   SOCIAL MEDIA

            HANDHELD.

0532 PM     TSTM WND DMG     FREDON TWP              41.03N  74.83W
06/05/2016                   SUSSEX             NJ   SOCIAL MEDIA

            TREES AND BRANCHES DOWN. TIME ESTIMATED.

0535 PM     TSTM WND GST     NEW CASTLE COUNTY AIRPO 39.68N  75.61W
06/05/2016  M48 MPH          NEW CASTLE         DE   ASOS

0535 PM     TSTM WND DMG     WILMINGTON              39.73N  75.53W
06/05/2016                   NEW CASTLE         DE   EMERGENCY MNGR

            BRANCHES DOWN VCNTY WILMINGTON HOSPITAL. TIME EST.

0542 PM     MARINE TSTM WIND DELAWARE CITY           39.58N  75.60W
06/05/2016  M39 MPH          NEW CASTLE         DE   NOS PLATFORM

0557 PM     FLOOD            POTTSTOWN               40.25N  75.64W
06/05/2016                   MONTGOMERY         PA   SOCIAL MEDIA

            RTE 100 INTMT FLOODING APPLEBEES TO BOYERTOWN-BERKS
            COUNTY.

0558 PM     TSTM WND GST     COLLINGDALE             39.91N  75.28W
06/05/2016  E60 MPH          DELAWARE           PA   TRAINED SPOTTER

0601 PM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.89N  75.25W
06/05/2016  M52 MPH          PHILADELPHIA       PA   ASOS

0605 PM     TSTM WND GST     UPPER DEERFIELD TWP     39.48N  75.21W
06/05/2016  M50 MPH          CUMBERLAND         NJ   MESONET

0606 PM     TSTM WND DMG     MULLICA HILL            39.74N  75.22W
06/05/2016                   GLOUCESTER         NJ   TRAINED SPOTTER

            2 TREES DOWN

0608 PM     TSTM WND DMG     WASHINGTON TWP          39.75N  75.07W
06/05/2016                   GLOUCESTER         NJ   TRAINED SPOTTER

            POWER OUT.

0613 PM     TSTM WND GST     BLACKWOOD               39.80N  75.06W
06/05/2016  M74 MPH          CAMDEN             NJ   TRAINED SPOTTER

            1 FOOT DIAMETER TREE SNAPPED

0618 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
06/05/2016  M40 MPH          ANZ430             NJ   NOS PLATFORM

0619 PM     TSTM WND DMG     WEST DEPTFORD TWP       39.83N  75.20W
06/05/2016                   GLOUCESTER         NJ   TRAINED SPOTTER

            TREES AND POWERLINES DOWN.

0621 PM     TSTM WND DMG     ATCO                    39.77N  74.89W
06/05/2016                   CAMDEN             NJ   SOCIAL MEDIA

            SVRL LARGE LIMBS DOWN ON VAN. GAZEBO LIFTED AND MOVED 3
            FT AND BROKE APART. DIX 88D TIME EST.

0702 PM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
06/05/2016  M46 MPH          OCEAN              NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1601103 PHI1601121 PHI1601104 PHI1601105 PHI1601107
PHI1601119 PHI1601120 PHI1601106 PHI1601114 PHI1601117 PHI1601115
PHI1601112 PHI1601110 PHI1601116 PHI1601108 PHI1601109 PHI1601111
PHI1601118 PHI1601113 PHI1601123 PHI1601122

WD
Local storm report, Jun 5, 7:26 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
726 PM EDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     SEWELL                  39.77N  75.14W
06/05/2016                   GLOUCESTER         NJ   METEOROLOGIST

            SEVERAL TREES UPROOTED. DIX 88D TIME EST.

&&

EVENT NUMBER PHI1601124

WD
Local storm report, Jun 5, 7:29 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 PM EDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     MARINE TSTM WIND PORT MONMOUTH           40.43N  74.10W
06/05/2016  M39 MPH          MONMOUTH           NJ   MESONET

&&

EVENT NUMBER PHI1601125

WD
Local storm report, Jun 5, 7:42 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
742 PM EDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     SOUTH PLAINFIELD        40.58N  74.42W
06/05/2016                   MIDDLESEX          NJ   SOCIAL MEDIA

            SMALL TREES AND LIMBS ON STREETS.

&&

EVENT NUMBER PHI1601126

WD
Local storm report, Jun 5, 7:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
748 PM EDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND GST     WILLIAMSTOWN            39.69N  74.98W
06/05/2016  E70 MPH          GLOUCESTER         NJ   TRAINED SPOTTER

            EST 60-70. DIX88D TIME EST.

&&

EVENT NUMBER PHI1601127

WD
Special weather statement, Jun 5, 7:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT SUN JUN 5 2016

MDZ012-015-019-020-060030-
CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
751 PM EDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KENT...NORTHWESTERN
TALBOT...SOUTHWESTERN QUEEN ANNE'S AND NORTHWESTERN CAROLINE
COUNTIES...

AT 750 PM EDT...A STRONG THUNDERSTORM WAS OVER SEVERN RIVER...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...CENTREVILLE...ROMANCOKE...QUEEN ANNE...OLD TOWN...STARR...
STEVENSVILLE...WYE MILLS...CHESTER...CARVILLE...OVERTON...LANGFORD...
GRASONVILLE...QUEENSTOWN...STEVENSVILLE SOUTH AND DOMINION.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3896 7636 3904 7631 3898 7628 3900 7617
      3903 7624 3913 7625 3921 7612 3893 7591
      3886 7626 3888 7620 3897 7625 3891 7624
      3889 7629 3896 7631 3892 7634 3883 7625
      3881 7631 3885 7638
TIME...MOT...LOC 2350Z 237DEG 34KT 3895 7645

LF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 4:02 PM EDTSpecial Weather StatementPHIAtlantic43 min
Jun 5, 4:44 PM EDTSpecial Marine WarningPHI61 min
Jun 5, 5:06 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren54 min
Jun 5, 5:18 PM EDTSpecial Marine WarningPHI87 min
Jun 5, 5:23 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem52 min
Jun 5, 5:53 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset52 min
Jun 5, 5:58 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem47 min
Jun 5, 6:31 PM EDTSpecial Marine WarningPHI89 min
Jun 5, 6:33 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Monmouth, Ocean42 min
Jun 5, 6:47 PM EDTSpecial Marine WarningPHI118 min
Jun 5, 3:34 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Monroe, Northampton86 min
Jun 5, 4:29 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton46 min
Jun 5, 4:37 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware, Montgomery38 min
Jun 5, 6:25 PM EDTSpecial Weather StatementPHIQueen Anne's50 min
Jun 5, 4:05 PM EDTSpecial Weather StatementPHISussex40 min
Jun 5, 4:35 PM EDTSevere Thunderstorm WarningPHISussex40 min

Nearby

Special Weather Statements in Maryland, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.